# SDR R61A201806110717

- Difficulty date: June 20, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700242
- Aircraft time: 22,504 hours, 15,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN HEAVY MAINT FOUND PASSENGER CABIN AFT WET AREA FR87 RBL 10 FLOORBEAM CORRODED. REMOVED AND REPLACED FLOORBEAM IAW SRM 51-40-08. PN- 170-65669-004. A/C REMAINS IN HEAVY CHECK.
